RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 13, Issue 4(2)  


Mathematics
Mathematical life of G. I. Arkhipov
V. N. Chubarikov
5
Semisimple graded rings
I. N. Balaba, E. N. Krasnova
23
On classes of groupoids of relations with diophantine operations
D. A. Bredikhin
28
Arithmetic properties of generalized Fibonacci sequence and their consequences
A. N. Vassilyev
34
On an additive problem with squarefree numbers
D. V. Goryashin
41
Some questions of number-theoretical method in approximation analysis
L. P. Dobrovolskaya, M. N. Dobrovolsky, N. M. Dobrovol'skii, N. N. Dobrovol'skii, I. Y. Rebrova
47
On conditions for distributivity or modularity of congruence lattices of commutative unary algebras
V. K. Kartashov, A. V. Kartashova, V. N. Ponomarjov
52
On congruence lattices of direct sums of strongly connected commutative unary algebras
A. V. Kartashova
57
On combinatorial problem, related with fast matrix multiplication
Yu. V. Kuznetsov
63
On universality of certain zeta-functions
A. Laurinčikas, R. Macaitienė, D. Mokhov, D. Šiaučiūnas
67
An estimate of a certain summatory functions class
V. A. Matveev
72
On a particular equivalent of extended Riemann hypothesis for Dirichlet $L$-functions on numerical fields
V. A. Matveev, O. A. Matveeva
76
Approximation polynomials and Dirichlet $L$-functions behavior in the critical strip
O. A. Matveeva
80
On the A. V. Mikhalev's problem for Lie algebras
E. V. Mescherina, O. A. Pikhtilkova, S. A. Pikhtilkov
84
Parameters recovering algorithm for one class of irrationalities
A. Yu. Nesterenko
89
About generating set of the invariant subalgebra of free restricted Lie algebra
V. M. Petrogradsky, I. A. Subbotin
93
Integrals of the Loewner equation with exponential driving function
D. V. Prokhorov, K. A. Samsonova
98
On heredity of formations of monounary algebras
A. L. Rasstrigin
108
Distribution of values of Dirichlet characters in the sequence of shifted primes
Z. Kh. Rakhmonov
113
On the class of exponentially growing sequences that are not uniformly distributed modulo one
P. Z. Rakhmonov
117
Solution of partial differential equations by the Ryabenky method
A. V. Rodionov
120
New properties of varieties of Leibnitz algebras
T. V. Skoraya, A. V. Svetsova
124
On a number of prime divisors of an integer with bounded multipleness
G. V. Fjodorov
129
Congruences of acts over groups
A. R. Khaliullina
133
On the properties of Boolean matrices
O. O. Shchekaturova, V. A. Yaroshevich
137
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020